Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Psychosymatic
    avatar
    chessiepk posted:
    My doctor said that I should not read the blogs, that they are filled with misinformation. In fact, he claims this is all psychosymatic! I'm in such pain and that is all he can say. Nice. I'm ticked off.
    Reply
     
    avatar
    bobby75703 responded:
    You have every right to be ticked off. You have been injured.

    You also have every right to exchange information with others who have had the same or similar experience.

    The side effects of statins are well known. Muscle aches and pains from statins are all well known and well documented in medical literature.

    Side effects from statins is NOT psychosymatic. If your doctor doesn't like the blogs, you can give him the information from the National Library of Medicine, or the Physicians Desk Reference.

    The truth is too many physicians have been bought by the drug companies.

    On the other side of the coin, there are excellent Doctors out there that will be truthful with you. I know some of these Doctors. Let me say they have their patients best interest at heart. They have integrity.
     
    avatar
    chessiepk replied to bobby75703's response:
    Thank you. I appreciate your words. I'm still in pain but it has lightened up a bit...so glad.


    Featuring Experts

    There are no Expert stories for this community right now

    Helpful Tips

    Statin use is generally safe, and NOT associated with cancer and myopathy
    This network meta-analysis study provides evidence on the comparative tolerability and harms of individual statins. Overall, statins as a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.